# SDR DL757962220

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Engine: Pwa PW2037
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air
- Condition: Smoke
- Location: Nr 1 Engine
- Part time: 31,180 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AT APPROX 110 KTS ON T/O, SMOKE VISIBLE IN COCKPIT AND CABIN NORMAL.  ABORTED, PERFORMED DUCT BURNOUT WITH NR 1 ENG AND BOTH PACTS RUNNING  WARM AND NO MORE SMELL OR VISIBLE SMOKE.
